# SDR SWIA2022122066972

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,547 hours, 38,718 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR OPEN WARNING AND GEAR DISAGREE, COMPLIED WITH QRH AND GEAR CAME DOWN AND LOCKED.  RETURNED TO FIELD (ORD).  DID NOT LAND OVERWEIGHT. DID NOT DECLARE EMERGENCY.  (FLIGHT 4718 )  REPLACEED NLG WIRE HARNESS.  REPLACED  MOUTING BRACKET FOR NLG OLEO CENTERED, EXTENDED SENSOR. AIRCRAFT GOOD FOR RETURN TO SERVICE.
